# SDR CALA2014071400925

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 50,983 hours, 17,964 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC SMELL IN FLIGHT DECK.  REPLACED EQUIPMENT COOLING FAN NORMAL IAW MM 21-27-02-400-801.  REPLACED EQUIPMENT COOLING FILTER NO ELEC SMELL NOTED.
